# SDR CA041129014

- Difficulty date: November 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,952 hours
- Engine: Ge CF343A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT: ON CLIMB OUT MSP, CREW RECEIVED PAX DR HANDLE LATCH MSG, FOLLOWED BY HYD SYS 3 LOW PRESS.  MSG FOLLOWED BY PAX DR WARNING MSG. ON AIR RETURN, ON APPROACH FLT, RECEIVED GEAR DISAGREE MSG AND CARRIED OUT MNL EXTENSION.  FOUND LINE LEAKING ON PUMP 3B.  FOUND CASE CRACKED ON PUMP 3A. REPLACED BOTH 3A AND 3B HYD. PUMP REPLACED PRESS/RETURN AND CASE DRAIN FILTERS SYS. 3.  REPLACED HYD. LINE ON PULSE DAMPENER PUMP 3B. HYD SYST. SERVICED.
